# SDR 2007UALA04840

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 63,306 hours, 10,284 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE OVERWING DOORS ARE INOP.  REMOVED & REPLACED BATTERY CHARGER & BATTERY ASSY.
